skip to main content
Show Results with:

Results 1 - 10 of 12,960  for Explore Further

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Demos on Lying to Oneself

The Journal of Philosophy, 16 August 1962, Vol.59(17), pp.469-475 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

Girths and flat banach spaces

Bulletin of the American Mathematical Society, November 1970, Vol.76(6), pp.1288-1291 [Peer Reviewed Journal]

No full-text

3
Material Type:
Article
Add to My workspace

Packing and reflexivity in banach spaces

Transactions of the American Mathematical Society, August 1970, Vol.150(2), pp.565-576 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

Varieties of locally convex topological vector spaces

Bulletin of the American Mathematical Society, September 1971, Vol.77(5), pp.799-803 [Peer Reviewed Journal]

No full-text

5
Material Type:
Article
Add to My workspace

Reflexivity of l(e, f)

Proceedings of the American Mathematical Society, July 1972, Vol.34(1), pp.171-174 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

Varieties of linear topological spaces

Transactions of the American Mathematical Society, October 1972, Vol.172, pp.207-230 [Peer Reviewed Journal]

No full-text

7
Material Type:
Article
Add to My workspace

Reflexivity and inner dependence

Linguistische Berichte, 0, 1972, Vol.1972(20), pp.33-41 [Peer Reviewed Journal]

No full-text

8
Material Type:
Article
Add to My workspace

The equation l(e, x**) = l(e, x)** and the principle of local reflexivity

Proceedings of the American Mathematical Society, September 1973, Vol.40(1), pp.146-148 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

Boundedly complete m-bases and complemented subspaces in banach spaces

Transactions of the American Mathematical Society, January 1973, Vol.175, pp.187-194 [Peer Reviewed Journal]

No full-text

10
Material Type:
Article
Add to My workspace

Bibasic sequences and norming basic sequences

Transactions of the American Mathematical Society, February 1973, Vol.176, pp.89-102 [Peer Reviewed Journal]

No full-text

Results 1 - 10 of 12,960  for Explore Further

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Material type 

  1. Articles  (11,229)
  2. Reviews  (443)
  3. book chapters  (402)
  4. Dissertations  (293)
  5. Conference Proceedings  (255)
  6. Text Resources  (157)
  7. Books  (71)
  8. Newspaper Articles  (26)
  9. Reference Entries  (14)
  10. Other  (12)
  11. Research Datasets  (3)
  12. Websites  (2)
  13. Audio Visual  (1)
  14. Refine further open sub menu

Creation date 

From To
  1. Before1979  (35)
  2. 1979To1988  (65)
  3. 1989To1998  (901)
  4. 1999To2009  (3,842)
  5. After 2009  (8,005)
  6. Refine further open sub menu

Language 

  1. English  (10,659)
  2. French  (627)
  3. Spanish  (620)
  4. Portuguese  (354)
  5. German  (345)
  6. Italian  (107)
  7. Russian  (79)
  8. Chinese  (52)
  9. Japanese  (45)
  10. Polish  (44)
  11. Czech  (23)
  12. Danish  (21)
  13. Turkish  (20)
  14. Norwegian  (19)
  15. Romanian  (18)
  16. Finnish  (17)
  17. Slovenian  (17)
  18. Dutch  (16)
  19. Bulgarian  (12)
  20. Lithuanian  (9)
  21. Slovak  (8)
  22. Korean  (7)
  23. Hungarian  (5)
  24. Persian  (5)
  25. Ukrainian  (3)
  26. Serbo-Croatian  (2)
  27. Hebrew  (1)
  28. Malay  (1)
  29. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Lash, Scott
  2. Potter, Jonathan
  3. Willmott, Hugh
  4. Dahlgren, Peter
  5. Progovac, Ljiljana

Searching Remote Databases, Please Wait